# SDR SCNA01020

- Difficulty date: February 28, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 52,611 hours, 24,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10126215
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION THE EMERGENCY PATH LIGHTING WAS FOUND BROKEN AT THE L2 DOOR.  REMOVED AND REPLACED THE L2 DOOR EMERGENCY EXIT LIGHING ASSY.
